# SDR SWIA201440371

- Difficulty date: November 24, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FS 621 REAR PRESSURE BULKHEAD HAS SCREW STRIKES BETWEEN ISOLATOR MOUNTS AS MARKED.  C-CHECK, RO 12/10/14.  BLENDED SEVERAL AREAS OF SCREW NICKS ON FS 621 AT ISOLATOR MOUNTS REF SRM. FOUND TO BE WITHIN LIMITS REF REO.
